# SDR VNAA20251015084

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 200
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9.00, FS836.55 TO FS850.45 REQUIRES REPLACEMENT DUE TO CORROSION.   REMOVED AND REPLACED SEAT TRACK I.A.W. CRJ700 SRM 53-00-49-201-002-A01, 51-40-11-001-001-A01 AND 53-00-49-400-801-A01. PAINTED SEAT TRACK P/N (SH670-33425-3), IAW PSA T.O. NUMBER 53-079-002-23 REVISION ORIGINAL REV-.
